Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 361484, 8 pages
http://dx.doi.org/10.1155/2011/361484
Research Article

Some Identities on the -Bernoulli Numbers and Polynomials with Weight 0

Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea

Received 16 August 2011; Accepted 27 September 2011

Academic Editor: Josef Diblík

Copyright © 2011 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, “q-Bernstein polynomials, q-Stirling numbers and q-Bernoulli polynomials,” http://arxiv.org/abs/1008.4547.
  2. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  3. T. Kim, “q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at Zentralblatt MATH
  4. L.-C. Jang, “A study on the distribution of twisted q-Genocchi polynomials,” Advanced Studies in Contemporary Mathematics, vol. 18, no. 2, pp. 181–189, 2009. View at Google Scholar
  5. Y. Simsek, “Special functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher · View at Google Scholar
  6. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, “Some identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Publisher · View at Google Scholar
  7. C. S. Ryoo, “Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials,” Proceedings of the Jangjeon Matematical Society, vol. 14, pp. 239–248, 2011. View at Google Scholar
  8. T. Kim, “On the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 207–215, 2011. View at Google Scholar
  9. S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic p-adic q-integral representataion on p assocatied with weighted q-Bernstein and q-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 7 pages, 2011. View at Publisher · View at Google Scholar
  10. Y. Simsek, “Construction a new generating function of Bernstein type polynomials,” Applied Mathematics and Computation. In press.
  11. D. Erdal, J. J. Seo, and S. Araci, “New construction weighted (h,q)-Genocchi numbers and polynomials related to zeta type function,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 487490, 6 pages, 2011. View at Publisher · View at Google Scholar